# SDR UALA2009071002020

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 30,642 hours, 3,790 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 360
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG BLEED FAULTMSG "BLEED OFF ENG R".  REPLACED RT ENG HPSOV, NO HELP.  FOUND HPFAC BAD PER ENGINE AIR SUPPLY VALVES OPERATIONAL TEST.  REPLACED HPFAC, OPS CHECK GOOD.
